# SDR UIEA2020010600023

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,787 hours, 17,673 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT AFTER LANDING. APU OIL INDICATES 0 (ADD).( REPLENISHED OIL TO APU PER AMM 12-13-04. APU START NORMAL. NO FAULT MSG NOTED. OK FOR SERVICE. NO LEAKS NOTED.  )
